# SDR UALA2009022000580

- Difficulty date: February 20, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 47,512 hours, 5,386 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323114
- Part serial: 159
- Condition: Deployed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK ESCAPE SLIDE DEPLOYED.  SLIDE REPLACED.
